10.1002/(sici)1096-9853(199906)23:7<629::aid-nag986>3.0.co;2-k
Doi:
10.1002/(sici)1096-9853(199906)23:7<629::aid-nag986>3.0.co;2-k
Title:
Theoretical and numerical analyses of convective instability in porous media with upward throughflow
Author:
Zhao, Chongbin; Hobbs, B. E.; Mühlhaus, H. B.
Year: 1999
Month: 06
Volume: 23
Issue: 7
First_page: 629
Last_page: 646
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 190dd2c0e8913801d69488151e7dc5a9
Filesize: 259726
Timeadded: 2014-08-31 21:46:02
Journalid: 9917
Original Link: https://www.wenrao.com/i/Yir3a7SUFjdTc4bD
相关文献
用户也喜欢
下载榜